# SDR HNAA2012071000844

- Difficulty date: July 10, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 49,431 hours, 54,289 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Ground Wire
- Condition: Damaged
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, RT RED GEAR UNSAFE LIGHT HANDLE LIGHT AND HORN SOUNDED, CREW INSTALLED GEAR PINS.  REPAIRED BROKEN GROUND WIRE AT SENSOR.  SWUNG LANDING GEAR SEVERAL TIMES IAW AMM 32-30-00. NO FAULTS NOTED. OPS CHECKED GOOD. OK FOR SERVICE.
